# SDR UALA2011031501241

- Difficulty date: March 15, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,559 hours, 12,871 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ADJACENT TO MID GALLEY INOP.  REPLACED BATTERY PACK.  CHECKED, OKAY.
